Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took abortion pill. Bled and cramps. Is that normal?

i took the first abortion pill in the clinic saturday then sunday i took the 4 pills which mad me bleed and have really bad cramps .. sunday evening and monday during the day i felt fine so i went to work and did my normal routine.. then starting monday evening tuesday and even today im cramping in my lower abdomen and in my lower back is this normal?
Asked On : Sat, 18 Aug 2012
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello and thanks for writing in at HCM
The problem you are facing are due to the abortion pills you have taken earlier. You have to be very careful and in touch with your doctor while taking these medication because incomplete abortion can create problem.
As you have not told about the present bleeding, in my opinion go for USG abdomen to confirm the abortion or retain part of conception. If USG is normal than this pain will resolve with few medication otherwise consult your Gynecologist for further treatment.
Best Wishes
Answered: Sat, 18 Aug 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
usually after completing the course of abortion pills the process of abortion will complete in 48 hours,
after that also for few days mild cramping and for around 1 to 2 weeks minimal spotting can be seen, so you don't worry,
but if the bleeding becomes heavy or/and the pain becomes severe that may indicate retained products,
so in that case you better consult gynecologist and undergo ultrasound once.
take care.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor